# SDR CALA2022021400377

- Difficulty date: February 14, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737900
- Aircraft serial: 30118
- Aircraft time: 56,841 hours, 23,396 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: NA
- Condition: Cracked
- Location: Rh Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND AT THE RIGHT-HAND HORIZONTAL STABILIZER LOWER INSPAR SKIN AT STA 157.10 17" FWD FROM REAR SPAR I/B OF DRAIN HOLE , CRACK LENGTH IS 0.787" . REF. AAR N/R:9644947 HOLE , CRACK LENGTH IS 0.787" . REF. AAR N/R:9644947.REQUIRES CYCLE INTERVALS (EXTERNAL).:EXTERNAL LOW FREQUENCY EDDY CURRENT 56,000 FLIGHT CYLCES. REPEAT INSPECTIONS: DETAILED VISUAL INSPECTION AT 9,000 FLIGHT (LFEC) INSPECTION AT 9,000 FLIGHT CYCLE INTERVALS. THRESHOLD IS ONE CRACK FOUND AT THE RIGHT-HAND HORIZONTAL STABILIZER LOWER INSPAR SKIN AT STA 157.10 17" FWD FROM REAR SPAR I/B OF DRAIN DIP 55-DIP MANUAL REFERENCE NEEDS TO BE INCLUDED IN THE TEXT HOLE , CRACK LENGTH IS 0.787" IAW SRM 55-10-01 REPAIR 11. REQUIR T CYCLE INTERVALS (EXTERNAL).: EXTERNAL LOW FREQUENCY EDDY CURRE IS 56,000 FLIGHT CYLCES. IAW SRM 55-10-01-2R-11. REF. AAR N/R:96 ES REPEAT INSPECTIONS: DETAILED VISUAL INSPECTION AT 9,000 FLIGH NT (LFEC) INSPECTION AT 9,000 FLIGHT CYCLE INTERVALS. THRESHOLD 44947 FOR DETAILS REPAIRED RIGHT-HAND HORIZONTAL STABILIZER LOWER INSPAR SKIN AT STA 157.10 17" FWD FROM REAR SPAR I/B OF DRAIN PLACED ON DIP TO PERFORM A DETAIL VISUAL AND EXTERNAL LOW POWER TOMC-APPROVAL FROM SC1ELBYC COMMENT EDDY CURRENT INSPECTION AFTER ANT INITIAL THRESHOLD 56,000 TOTAL FLIGHT CYCLES AND REPEAT EVERY 9000 FLIGHT CYCLES AFTERWARDS PER SRM 55-10-01-2R-11 QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
